Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010, Article ID 341982, 14 pages
http://dx.doi.org/10.1155/2010/341982
Research Article

Convergence Analysis of Preconditioned AOR Iterative Method for Linear Systems

1Department of Mathematics, Zhejiang Wanli University, Ningbo 315100, China
2Department of Mathematics, East China Normal University, Shanghai 200241, China

Received 26 June 2009; Revised 21 February 2010; Accepted 13 May 2010

Academic Editor: Paulo Batista Gonçalves

Copyright © 2010 Qingbing Liu and Guoliang Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qingbing Liu and Guoliang Chen, “Convergence Analysis of Preconditioned AOR Iterative Method for Linear Systems,” Mathematical Problems in Engineering, vol. 2010, Article ID 341982, 14 pages, 2010. https://doi.org/10.1155/2010/341982.